I have been taking the YAZ contaceptive pill for the past 7 months and due to adverse side affects such as longer periods, I was prescribed yasmin, which I began taking on Monday ( I have taken 3 yasmin tablets from monday to today, wed). In the yasmin leaflet it is reccomended that one should take the first yasmin tablet the day after the last active yaz tablet, which i have done. However the leaflet fails to explain whether you should expect any bleeding in the first month of the switch over. I am sexually active and as a result am starting to worry as I have taken the 3rd pill in the new yasmin packet and have not bled yet.... Should I worry or is this normal, what should I expect. I am beginning to wonder should I go back and take the inactive white YAZ tablets in order to have my period, would this be wise.
When you switch over from one birth control pill to another, it is normal to find breakthrough bleeding. But it is not present in all cases. Since you have started the new birth control pills skipping the inactive pills, hence you should take it as advised by your doctor and not stop them midway. You may get breakthrough bleeding in between.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.